# SDR ABXA9800388

- Difficulty date: April 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46077
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 37546251
- Condition: Cracked
- Location: Bs 1180-1200
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1180-1200 STRINGER 36 SPLICE FITTING IS CRACKED.  REPAIRED IAW ABX REA D853-22883 AND DC8 SRM 51-1-20D.
